# SDR ABXA050348

- Difficulty date: October 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta. 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, STA 400, LONGERON 31 RIGHT, FASTENER HEADS SHEARED.  REMOVED DAMAGED FASTENERS, NOTED CORROSION ON INTERNAL FINGER DOUBLER AT STA 440 LONGERON 31 RIGHT.  REPAIRED FINGER DOUBLER IAW REA D853-52523.  ELONGATED AND OVER-SIZED HOLES AT STA 440, BETWEEN LONGERON 30 RIGHT AND 31 RIGHT.  REMOVED DAMAGED SKIN AREA.  FABRICATED: 1 FILLER 0.071" 7075-T6 PO NR 1084025, 1 EXTERNAL DOUBLER P.080" 7075-T6 PO NR 1113384, 2 INTERNAL DOUBLERS .050" 7075-T6 PO NR 1112267.  FIT, TREATED AND PRIMED PARTS.  INSTALLED REPAIR PARTS AND FASTENERS REF DC8 SRM 53-2-1, FIG 7, SHEETS 1 AND 4.
